It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board

  • lisinopril, nausea and headache?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-20-2008, 11:45 AM   #1
    suki1724
    Senior Member
    (female)
     
    suki1724's Avatar
     
    Join Date: Apr 2005
    Posts: 138
    suki1724 HB User
    Unhappy lisinopril, nausea and headache?

    I took my second lisinopril 2.5mgs this morning and I have a pounding headache, and I'm dizzy and sick to my stomach. Has anyone had this experience with this drug?

    I'm hoping that maybe these symptoms will pass? I'm seriously running out of BP drugs to try.

    Susan

     
    Sponsors Lightbulb
       
    Old 03-20-2008, 08:03 PM   #2
    flowergirl2day
    Senior Veteran
    (female)
     
    Join Date: Apr 2007
    Location: Canada
    Posts: 3,181
    flowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB User
    Re: lisinopril, nausea and headache?

    Hi Susan,

    Quote:
    I took my second lisinopril 2.5mgs this morning and I have a pounding headache, and I'm dizzy and sick to my stomach. Has anyone had this experience with this drug?
    I'm hoping that maybe these symptoms will pass? I'm seriously running out of BP drugs to try.
    All of the side effects you mentioned are common with Lisinopril. Be glad that's all you are experiencing. How do these side effects compare to those of the other meds you've tried? All meds have side effects. You just have to find one you feel you can live with and whose side effects you'll find tolerable. I cannot tolerate some of my side effects well but that's just too bad. I don't think I'll ever get used to them.
    Some side effects resolve on their own, others stay. I have had nausea for about a year, since starting my antihypertensive therapy. So I know it's here to stay. My ACE cough was bad initially and lasted several months. Then it went away to be replaced with other side effects. Some take a long time to develop. Others are instantaneous. Your headache will go after a while. So will the dizziness. Your stomach issues might not. I don't have the option of switching meds and trying new ones so am stuck with whatever side effects come my way.

    You are getting to the point where you'll have to make a decision which drug to use in long-term antihypertensive therapy. Find one that's easy on the kidneys & liver and gives good blood pressure control. Be prepared for some side effects. Few people on medication can say they don't have any side effects. Unfortunately, side effects are NORMAL and expected.

    P.S. Give lisinopril enough time to work its magic. It's a good drug to take if you can tolerate it.

    Good luck! Choose wisely.
    flowergirl

     
    Old 03-21-2008, 05:12 AM   #3
    suki1724
    Senior Member
    (female)
     
    suki1724's Avatar
     
    Join Date: Apr 2005
    Posts: 138
    suki1724 HB User
    Re: lisinopril, nausea and headache?

    Thanks Flowergirl,

    I'm going to see my Dr. today, so we'll see what he thinks. The funny thing is that I probably felt the best on toprol, but I just couldn't breathe.
    I wish that BB's didn't cause breathing problems.

    Susan

     
    Old 03-21-2008, 03:19 PM   #4
    famnd
    Senior Veteran
    (female)
     
    famnd's Avatar
     
    Join Date: Mar 2007
    Location: us
    Posts: 1,693
    famnd HB User
    Re: lisinopril, nausea and headache?

    I personally would keep looking. Headaches from b/p meds really worry me because I assume there is too much b/p med in the brain which could cause some damage to the brain. Did you try a HCTZ? Hope your Dr's app. went well. Fam

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Lisinopril side effects? LeeAnn76 High & Low Blood Pressure 21 04-27-2012 03:58 PM
    headache frist then a sharp pain on my right side britt75 Women's Health 0 04-19-2010 03:55 PM
    From amlopidine. . .to lisinopril. . . .now Benicar LeeAnn76 High & Low Blood Pressure 2 03-09-2009 09:21 AM
    Nausea with lisinopril. . . LeeAnn76 High & Low Blood Pressure 1 11-05-2008 11:20 AM
    what can i mix with lisinopril tinastep High & Low Blood Pressure 3 03-20-2008 12:11 PM
    alternative to lisinopril ? kat4show High & Low Blood Pressure 4 10-07-2007 07:46 PM
    lisinopril Side Effects Ronnie99 High & Low Blood Pressure 12 08-07-2006 02:38 PM
    Lisinopril vs acid reflux nldaigle High & Low Blood Pressure 0 07-30-2006 05:11 PM
    Lisinopril and combo medications strong_one High & Low Blood Pressure 9 10-28-2004 11:13 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:37 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!